# SDR UHLA2013032000076

- Difficulty date: March 20, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 10,063 hours, 7,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARM HANDLE BINDING, STIFF.  LUBRICATED DOOR INDICATION ASSY IAW AMM 52-12-22.  OPS CHECK GOOD IAW AMM 52-12-52.
